Translator Disclaimer
June 2020 Non-collision singularities in a planar 4-body problem
Jinxin Xue
Author Affiliations +
Acta Math. 224(2): 253-388 (June 2020). DOI: 10.4310/ACTA.2020.v224.n2.a2

Abstract

In this paper, we show that there is a Cantor set of initial conditions in the planar $4$‑body problem such that all four bodies escape to infinity in a finite time, avoiding collisions. This proves the Painlevé conjecture for the $4$‑body case, and thus settles the last open case of the conjecture.

Citation

Download Citation

Jinxin Xue. "Non-collision singularities in a planar 4-body problem." Acta Math. 224 (2) 253 - 388, June 2020. https://doi.org/10.4310/ACTA.2020.v224.n2.a2

Information

Received: 14 September 2014; Published: June 2020
First available in Project Euclid: 16 January 2021

Digital Object Identifier: 10.4310/ACTA.2020.v224.n2.a2

Rights: Copyright © 2020 Institut Mittag-Leffler

JOURNAL ARTICLE
136 PAGES


SHARE
Vol.224 • No. 2 • June 2020
Back to Top